MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PSI SD800.434 PEEK IMPLANT; PLATE, CRANIOPLASTY, PREFORMED, NONALTERABLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PSI SD800.434 PEEK IMPLANT; PLATE, CRANIOPLASTY, PREFORMED, NONALTERABLE
Model Number SD800.434
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: 510k: this report is for an unk - peek implant/unknown lot.Part and lot numbers are unknown; udi number is unknown.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, the psi group failed to make 3mm holes.There were no patient consequences.Procedure outcome is unknown.This complaint involves one (1) devices unk - peek implant.This is report 1 of 1 for complaint (b)(4).
 
Event or Problem Description
It was further reported that the psi was not able to be used.3mm holes were not made in the psi.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H4, h6: part: sd800.434-us.Synthes lot: 603p931.Supplier lot: n/a.Release to warehouse date: 05 january 2022.Manufactured by: brandywine.Supplier: n/a.No nonconformance reports (ncrs generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.The product was not returned to depuy synthes for evaluation.The r&d team conducted an investigation based off the case records and complaint documentation.Device design: an investigation was conducted into the device design to determine if the design contributed or caused the issues as described in the complaint description.This sales consultant and surgeons consistently desire drainage holes with a 3mm diameter rather than the standard design of 2mm in diameter.Electronic device design review: the design review of the patient scan data received and that of the final psi device concluded that the psi device fit and matched the patient situation with no mismatch identified.All requested features and changes were implemented in that final design.Design process review: the review of the design for the implant was created according to the relevant work instruction for psi design.The review of the case file ¿patient specific implant design review checklist¿ for this implant showed that the implant was reviewed and approved by an independent reviewer according to the relevant work instruction for psi design.Manufacturing design transfer: the psi router along with the device model are used to communicate the design to our manufacturing partner.The psi router for this device clearly states that 3mm drainage holes are required but the implant was not machined per that design requirement per the investigation description above, the psi case files, communication and design feature request were reviewed.The investigation included a review of the documentation and forms along with the surgeon complaint report.The design of the device was completed and verified as per the depuy synthes design instructions and roles.The surgeon approved with his signature on the approval letter the device that was designed appropriately for this case.This complaint investigation did not identify a design defect or deficiency which potentially contributed to the reported complaint conditions.Therefore, this non-manufacturing investigation is closed by product development as not valid regarding a design related root cause.In the course of the investigation, it is clear that the implant was not appropriately manufactured to the specifications contained on the psi router, leading to the complaint situation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PSI SD800.434 PEEK IMPLANT
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, NONALTERABLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13652853
Report Number2939274-2022-00733
Device Sequence Number17598977
Product Code GXN
UDI-Device Identifier10887587064772
UDI-Public(01)10887587064772
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K053199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD800.434
Device Catalogue NumberSD800.434
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2022
Supplement Date Received by Manufacturer07/28/2022
10/25/2023
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date08/25/2022
11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANATOM MODEL MAXILLA - CRANIUM, CLEAR.
Patient SexUnknown